parents notice this tongue colure 1 wk ago . no any other complain .h/o taking some medicine for fever and diarrhea 1 wk ago . diagnosis pls

3 Likes

LikeAnswersShare

Drug-induced black hairy tongue. Black hairy tongue (BHT) is a benign, self-limiting disorder characterized by abnormally hypertrophied and elongated filiform papillae on the surface of the tongue. Treatment is by reassurance, as the condition is benign, and then by correction of any predisposing factors.This may be cessation of smoking or cessation/substitution of implicated medications or mouthwashes. Generally direct measures to return the tongue to its normal appearance involve improving oral hygiene, especially scraping or brushing the tongue before sleep.This promotes desquamation of the hyperparakeratotic papillae.Keratolytic agents (chemicals to remove keratin) such as podophyllin are successful, but carry safety concerns.Other reported successful measures include sodium bicarbonate mouthrinses, eating pineapple, sucking on a peach stone and chewing gum.

Black hairy tongue.causes are 3to 4.Reassure .give good diet veg.fruits and b .comple and vitamis.Donot panic

DISCOLORED TONGUE ........ DUE TO MEDICINE INTAKE ( PROBABLY ANTI DIARRHEAL MED ) and DEFICIENCY of VIT B COMPLEX due to DIARRHOEA . MAINTAIN PROPER ORAL HYGIENE..... GIVE VIT B COMPLEX

Drug induced black hairy tongue.

Thanks Dr Abdul Majeed
0

View 1 other reply

coated tongue rule out enteric fever

Drug induced BHT

Tnx Dr Dinesh Gupta
0

Black hairy tongue.... maintain strict oral hygiene protocol....

Drug induced BHT

Pigmentation due to iron intake

Due to medicine Use tongue cleaner

Load more answers

Diseases Related to Discussion